# SDR DALA2023102308667

- Difficulty date: October 18, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 141,786 hours, 20,853 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 179 L1 DOOR ARMING LIGHT PANEL LOOSE & LIGHT INOP & CRACKED, CORRECTIVE ACTION: R/R SLIDE LIGHT ASSY. AT L1 DOOR REF B767 AMM 52-73. OPS CHK GOOD. MEL & PLACARD REMOVED. (4365468)
